# SDR C77A20170209001

- Difficulty date: February 9, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 26,352 hours, 15,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO E175-53MR-159 WAS RELEASED TO REPAIR CORROSION DAMAGE TO THE UPPER FLANGE OF THE FR17 CROSSBEAM BY CUTOUT AND DOUBLER INSTALLATION IN ACCORDANCE WITH ETD2015-170-016964A. DURING A SUBSEQUENT INSPECTION OF THE AREA DURING BASIC CHECK AT EAMS, NEW CORROSION AROUND THE REPAIR WAS DISCOVERED ON THE FILLER AND OUTBOARD OF THE CUTOUT (REF FIGURE 1 FOR DAMAGE DETAILS). IN THE TIME SINCE THE ORIGINAL REPAIR ACCOMPLISHMENT, AN SRM REPAIR HAS BEEN RELEASED WHICH COVERS THE REPAIR OF THIS DAMAGE. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF THE CORROSION DAMAGE TO THE UPPER FLANGE OF THE FR17 CROSSBEAM (P/N 170-21769-405) IN ACCORDANCE WITH THE NEW REPAIR, SRM PART II 53-00-10/REPAIR 03P. BECAUSE THE FR17 FLOOR CROSSBEAM IS PSE/FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED FOR THIS SRM REPAIR. BECAUSE THE REPAIR IS BEING REWORKED IN ACCORDANCE WITH THE SRM REPAIR, THE REPEAT INSPECTIONS THAT WERE ORIGINALLY REQUIRED FROM ETD2015-170-016964A AND FORECASTING TO BE ACCOMPLISHED ON EO E175-53MR-159.1 ARE NO LONGER REQUIRED AND WILL BE TERMINATED.
